# SDR AALA2009062200009

- Difficulty date: June 22, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 54,567 hours, 22,712 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Defective
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED OIL STRAIN LIGHT INDICATION IN THE RIGHT ENGINE. EMERGENCY DECLARED, RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OIL STRAINER DIFFERENTIAL PRESS SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
